# SDR DALA2022030101303

- Difficulty date: February 24, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,150 hours, 16,412 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 1R DOOR SLIDE LIGHT INOP. CORECTIVE ACTION: BACK OF LIGHT RETAINING CAGE DETACHED PREVENTING ELECTRICAL CONTACT. RE-SECURED SAME. OPERATES NML. (8590256)
